# SDR 95ZZZX1521

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58JF
- Make and model: Gulstm G1159
- Aircraft serial: 65
- Engine: Rroyce SPEY5118
- System (JASC): 7530 · Compressor Bleed Control
- Part: Strap
- Part number: JR21959
- Condition: Fractured
- Location: Bleed Valve
- Part time: 13,679 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENGINE WOULD NOT DEVELOP TAKEOFF THRUST.  BLEED VALVE STRAP FOUND FRACTURED.  AN EVALUATION (CONDITION REPORT) INDICATES FAILURE DUE TO FLUTTER AND HIGH-CYCLE FATIGUE BROUGHT ABOUT BY EXCESSIVE LOADING OF ONE OR MORE BLEED VALVE SPHERICAL BEARINGS.  THIS APPEARS TO BE AN ISOLATED INCIDENT.  IMPROPER ADJUSTMENT DURING OVERHAUL MAY HAVE BEEN A FACTOR.
